MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0032229571
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A percutaneous coronary intervention was performed.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon when attempting to deliver down the vessel.The detached component was snared and removed from the patient.The procedure was completed with another of the same device.There were no patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A percutaneous coronary intervention was performed.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon when attempting to deliver down the vessel.The detached component was snared and removed from the patient.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that the event was also submitted via medwatch (b)(4) and that the patient presented for a ventricular assistance device guided percutaneous coronary intervention.
 
Additional Manufacturer Narrative
The synergy xd mr us 3.00 x 28mm stent delivery system was returned for analysis.Visual and tactile inspection revealed no issues with the hypotube, and that the entire stent was found stretched and damaged and not crimped onto the balloon.Visual, tactile, and microscopic inspection revealed no issues with the outer/mid-shaft sections or the inner lumen of the device.Microscopic inspection showed the balloon cones had been subjected to positive pressure and that there was contrast inside the balloon material.The bumper tip showed no signs of damage.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A percutaneous coronary intervention was performed.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon when attempting to deliver down the vessel.The detached component was snared and removed from the patient.The procedure was completed with another of the same device.There was no patient complications reported.It was further reported that the event was also submitted via medwatch (b)(4) and that the patient presented for a ventricular assistance device guided percutaneous coronary intervention.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19829629
Report Number2124215-2024-46114
Device Sequence Number12617653
Product Code NIQ
UDI-Device Identifier08714729980995
UDI-Public08714729980995
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Lot Number0032229571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/08/2024
10/18/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/28/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale